Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Jin Wang, Named Assistant Research Professor

Jin Wang

Please note: Jin has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  233 Physics Bldg
Office Phone:  660-2802
Email Address: send me a message
Web Page:


Applied Math
Research Interests: numerical analysis, computational fluid dynamics, computational biology

Areas of Interest:

fluid dynamics
mathematical biology
scientific computing
asymptotic analysis

Recent Publications   (More Publications)

  1. Computation of 2D Navier-Stokes equations with moving interfaces by using GMRES, Internat. J. Numer. Methods Fluids, vol. 54 (2007), pp. 333-352
  2. with A. T. Layton, Numerical simulation of fiber sedimentation in Navier-Stokes flows (Submitted, 2007)
  3. On the accuracy of a numerical method for linear interfacial motion, Appl. Math. Comput., vol. 188 (2007), pp. 1733-1741
  4. with A. Friedman, J. P. Tian, G. Fulci, and A. E. Chiocca, Glioma virotherapy: the effects of innate immune suppression and increased viral replication capacity, Cancer Research, vol. 66 (2006), pp. 2314-2319
  5. with J. P. Tian, Numerical study for a model of tumor virotherapy (Submitted, 2006)
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320